U.S. doctors online nowAsk doctors free
CA
A 24-year-old male asked:

I stopped taking geodon (ziprasidone) because i really am not schizophrenic or other things. once i discontinue i don't sleep and have bad dreams when i do. 2.5week?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Geodon (ziprasidone): Need to have long discussion with your prescribing doctor about what the Geodon (ziprasidone) was prescribed for, what the withdrawal effects from stopping it suddenly, how to gradually taper if it is not agreeing with u, & what other alternatives are out there to try.
Created for people with ongoing healthcare needs but benefits everyone.
Dr. Judith Tellerman
Clinical Psychology 43 years experience
First please have a complete physical examination to know if you have an illness. If not, your medication should be managed by a Psychiatrist. If you are not confident in your Doctor please see another for a second opinion. Please see a Clinical Psychologist with expertise in multiple types of psychotherapy to help. You may be referred for a sleep study.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Jun 26, 2022

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.